# SDR USAA20090522BB090

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX  FLT 24  PHX TO LAX.  EICAS MESSAGE TAT PROBE DISPLAYED, AND TAT PROBE HEAT LIGHT ILLUMINATED.  REPLACED TAT PROBE HEATER CIRCUIT BREAKER (C4003).
